Raster convergence with respect to a closure operator
Cahiers de Topologie et Géométrie Différentielle Catégoriques, Volume 46 (2005) no. 4, pp. 275-300.
@article{CTGDC_2005__46_4_275_0,
     author = {Giuli, E. and Slapal, J.},
     title = {Raster convergence with respect to a closure operator},
     journal = {Cahiers de Topologie et G\'eom\'etrie Diff\'erentielle Cat\'egoriques},
     pages = {275--300},
     publisher = {Dunod \'editeur, publi\'e avec le concours du CNRS},
     volume = {46},
     number = {4},
     year = {2005},
     mrnumber = {2248096},
     zbl = {1106.54006},
     language = {en},
     url = {http://www.numdam.org/item/CTGDC_2005__46_4_275_0/}
}
TY  - JOUR
AU  - Giuli, E.
AU  - Slapal, J.
TI  - Raster convergence with respect to a closure operator
JO  - Cahiers de Topologie et Géométrie Différentielle Catégoriques
PY  - 2005
SP  - 275
EP  - 300
VL  - 46
IS  - 4
PB  - Dunod éditeur, publié avec le concours du CNRS
UR  - http://www.numdam.org/item/CTGDC_2005__46_4_275_0/
LA  - en
ID  - CTGDC_2005__46_4_275_0
ER  - 
%0 Journal Article
%A Giuli, E.
%A Slapal, J.
%T Raster convergence with respect to a closure operator
%J Cahiers de Topologie et Géométrie Différentielle Catégoriques
%D 2005
%P 275-300
%V 46
%N 4
%I Dunod éditeur, publié avec le concours du CNRS
%U http://www.numdam.org/item/CTGDC_2005__46_4_275_0/
%G en
%F CTGDC_2005__46_4_275_0
Giuli, E.; Slapal, J. Raster convergence with respect to a closure operator. Cahiers de Topologie et Géométrie Différentielle Catégoriques, Volume 46 (2005) no. 4, pp. 275-300. http://www.numdam.org/item/CTGDC_2005__46_4_275_0/

[1] J. Adámek, H. Herrlich and G.E. Strecker, Abstract and Concrete Categories, Wiley & Sons, New York, 1990. | MR | Zbl

[2] G. Castellini and E. Giuli, Closure operators with respect to a functor, Appl. Cat. Struct. 9 (2001), 525-537. | MR | Zbl

[3] G. Castellini, Connectedness with respect to a closure operator, Appl. Cat. Struct. 9 (2001), 285-302. | MR | Zbl

[4] G. Castellini and D. Hajek, Closure operators and connectedness, Topology Appl. 55 (1994), 29-45. | MR | Zbl

[5] E. Čech, Topological Spaces, in: Topological papers of Eduard Čech, Academia, Prague, 1968, pp. 432-472. | Zbl

[6] E. Čech, Topological Spaces (Revised by Z.Frolík and M.Katĕtov), Academia, Prague, 1966. | MR

[7] M.M. Clementino, On connectedness via closure operator, Appl. Categorical Structures 9 (2001),539-556. | MR | Zbl

[8] M.M. Clementino and W. Tholen, Tychonoff's Theorem in a category, Proc. Amer. Math. Soc. 124 (1996), 3311-3314. | MR | Zbl

[9] M.M. Clementino and W. Tholen, Separation versus connectedness, Topology Appl. 75 (1997),143-181. | MR | Zbl

[10] M.M. Clementino, E. Giuli and W. Tholen, Topology in a category: compactness, Portugal. Math. 53 (1996), 397-433. | EuDML | MR | Zbl

[11] M.M. Clementino, E. Giuli and W. Tholen, What is a quotient map with respect to a closure operator?, Appl. Categorical Structures 9 (2001), 139-151. | MR | Zbl

[12] D. Dikranjan and E. Giuli, Closure operators I, Topology Appl. 27 (1987), 129-143. | MR | Zbl

[13] D. Dikranjan and E. Giuli, Compactness, minimality and closedness with respect to a closure operator, in: Proc. Int. Conf. on Categorical Topology, Prague 1988, World Scientific, Singapore, 1989, 279-335. | MR

[14] D. Dikranjan and W. Tholen, Categorical Structure of Closure Operators, Kluwer Academic Publishers, Dordrecht, 1995. | MR | Zbl

[15] R. Engelking, General Topology, Heldermann Verlag, Berlin, 1989. | MR | Zbl

[16] E. Giuli, On m-separated projection spaces, Appl. Categorical Structures 2 (1994), 91-100. | MR | Zbl

[17] E. Giuli and W. Tholen, Openness with respect to a closure operator, Appl. Categorical Structures 8 (2000), 487-502. | MR | Zbl

[18] G. Grätzer, General Lattice Theory, Birkhäuser Verlag, Basel, 1978. | MR | Zbl

[19] J. Šlapal, Net spaces in categorical topology, Annals New York Acad. Sci. 806 (1996), 393-412. | MR | Zbl

[20] J Šlapal, Compactness in categories of S-net spaces, Appl. Categorical Structures 6 (1998), 515-525. | MR | Zbl

[21] J. Šlapal, Compactification of limit S-net spaces, Monatsh. Math. 131 (2000), 335-341. | MR | Zbl

[22] J Šlapal, Convergence structures for categories, Appl. Categorical Structures 9 (2001), 557-570. | MR | Zbl

[23] J. Šlapal, Compactness with respect to a convergence structure, Quaestiones Math. 25 (2002), 19-27. | MR | Zbl